# SDR O9IA202109205571

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N557LM
- Make and model: Lear 45LEAR
- Aircraft serial: 45379
- Aircraft time: 1,184 hours, 1,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Unit
- Condition: Faulted
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH/LANDING IN BFI, MEDICAL CREW NOTATED A SMOKE LIKE SMELL IN THE CABIN ASSOCIATED WITH A FLICKERING LIGHT ON THE FORWARD LIFEPORT PLUS UNIT WITH A POPPED CIRCUIT BREAKER ON THE FACE OF THE LIFEPORT FOR THE SUCTION PUMP.  AIRCRAFT IS EQUIPPED WITH TWO LIFEPORT PLUS UNITS. THIS TRANSPORT ALSO INCLUDED AN ISOLETTE FOR THE MISSION.  AIRCRAFT LANDED WITHOUT ISSUE AND SMOKE LIKE SMELL DISSIPATED.  MAINT LOOKED AT THE LIFEPORT WHILE THE ISOLATE WAS INSTALLED AND WAS ABLE TO RE-CREATE THE POPPED CIRCUIT BREAKER FOR THE FORWARD BED ALONG WITH FLICKERING LIGHTING ON THE BED.  WITH THE ISOLETTE NOT INSTALLED IN THE AIRCRAFT, THE AIR AND SUCTION PUMPS OPERATED WITHOUT ANY ISSUES.  THE FORWARD LIFEPORT BED WAS DEFERRED UNDER THE NEF PROGRAM AND AIRCRAFT WAS REPOSITIONED TO ANC WITHOUT ISSUE.  INVESTIGATION CONTINUES ON THE LIFEPORT BED ITSELF AS WELL AS THE ISOLETTE ITSELF THAT MAY HAVE CAUSED THE ISSUE.  WILL UPDATE REPORT ONCE WE HAVE COMPLETED MAINT AND DETERMINED CAUSE.
